Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 133, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 17, 2019, 2:07 AM EDT for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 23 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2019, 2:07 AM EDT (06:07 UTC)
- Expired
- Jun 17, 2019, 2:30 AM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:15 AM EDT | MARINE TSTM WIND 46 | 4 Se Mystic Island, NJ | WEATHERFLOW GAUGE. |
| Jun 17, 2:16 AM EDT | MARINE TSTM WIND 53 | 4 Se Mystic Island, NJ | WEATHERFLOW SENSOR. |
| Jun 17, 2:19 AM EDT | TSTM WND GST 51 | 2 Sw Beach Haven, NJ | PRIVATE WEATHER STATION. |
| Jun 17, 2:21 AM EDT | MARINE TSTM WIND 51 | 2 Sw Beach Haven, NJ | CWOP STATION. |
| Jun 17, 2:24 AM EDT | TSTM WND GST 55 | 3 Nne Beach Haven, NJ | PRIVATE WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245
WUUS51 KPHI 170607
SVRPHI
NJC001-005-029-170630-
/O.NEW.KPHI.SV.W.0133.190617T0607Z-190617T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
207 AM EDT Mon Jun 17 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
East central Atlantic County in southern New Jersey...
South central Ocean County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
* Until 230 AM EDT.
* At 207 AM EDT, a severe thunderstorm was located near Tuckerton, or
13 miles north of Atlantic City, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Tuckerton, Surf City, Port Republic, Bass River State Forest, New
Gretna, Beach Haven West and Mystic Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3966 7415 3962 7417 3953 7423 3944 7430
3951 7452 3963 7448
TIME...MOT...LOC 0607Z 269DEG 31KT 3956 7438
HAIL...<.75IN
WIND...60MPH
$$
CMS2 follow-up statements
409
WWUS51 KPHI 170617
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
217 AM EDT Mon Jun 17 2019
NJC005-170627-
/O.CAN.KPHI.SV.W.0133.000000T0000Z-190617T0630Z/
Burlington NJ-
217 AM EDT Mon Jun 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BURLINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3953 7423 3944 7430 3949 7444 3957 7441
3958 7440 3964 7439 3966 7415
TIME...MOT...LOC 0617Z 269DEG 31KT 3956 7427
$$
NJC001-029-170630-
/O.CON.KPHI.SV.W.0133.000000T0000Z-190617T0630Z/
Atlantic NJ-Ocean NJ-
217 AM EDT Mon Jun 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR EAST CENTRAL ATLANTIC AND SOUTH CENTRAL OCEAN COUNTIES...
At 217 AM EDT, a severe thunderstorm was located near Tuckerton, or
16 miles northeast of Atlantic City, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Tuckerton, Surf City, Beach Haven West and Mystic Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3953 7423 3944 7430 3949 7444 3957 7441
3958 7440 3964 7439 3966 7415
TIME...MOT...LOC 0617Z 269DEG 31KT 3956 7427
HAIL...<.75IN
WIND...60MPH
$$
CMS031
WWUS51 KPHI 170626
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
226 AM EDT Mon Jun 17 2019
NJC001-029-170636-
/O.EXP.KPHI.SV.W.0133.000000T0000Z-190617T0630Z/
Atlantic NJ-Ocean NJ-
226 AM EDT Mon Jun 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATLANTIC AND
SOUTH CENTRAL OCEAN COUNTIES WILL EXPIRE AT 230 AM EDT...
The storm which prompted the warning is moving out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A wind gust to 72 mph was reported at a weather station in Beach
Haven at 219 am.
LAT...LON 3953 7423 3944 7430 3949 7444 3957 7441
3958 7440 3964 7439 3966 7415
TIME...MOT...LOC 0626Z 269DEG 31KT 3956 7420
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:21 PM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 16, 9:21 PM EDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 921 PM EDT Sun Jun 16 2019 .SYNOPSIS... A quasi-stationary frontal boundary will remain in place across the northern Mid-Atlantic through much of the upcoming work week. Several waves of low pressure are expected to develop along this boundary and pass across the region leading to several rounds of showers and thunderstorms through late this week. A stronger system and frontal boundary will pass through the region late Thursday into early Friday resulting in quieter weather in its wake. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... The showers and thunderstorms that fired up over Lancaster and York counties this afternoon are now off the coast. Scattered showers and thunderstorms finally initiated across the Baltimore area a short time ago and are now moving across the Delmarva into southern NJ. The line of showers running from Scranton to Pittsburgh are in closer proximity to the front itself, but are slowly decaying. The larger area of showers and thunderstorms across the lower Ohio Valley are not modeled to make it here. For the evening update, I took out the severe threat mention and took out the likely PoPs. For the remainder of the overnight, chance or slight chance PoPs remain. With winds going light, fog is more likely overnight where it rains. Previous discussion... We still haven't seen much redevelopment with what remains of the earlier MCS now over northern VA/central MD. That will be key to potential for thunderstorms this afternoon and evening. The front has inched ever so slowly south, and is now across northern PA, but still north and west of our region. Of note, most high res guidance has had a warm bias over the last several hours. Additionally, conditions further west don't look much different than in our area. However, we do still have a few hours left of diurnal heating which could mean that by the time the trough reaches our area, there will be more opportunity for showers and thunderstorms to develop. Therefore, I'm not ready to write off the potential yet this afternoon and evening. If we see convective initiation, there remains a risk for severe storms, primarily for damaging winds. Instability is limited (especially if this trend continues with guidance being too warm), but it may be sufficient enough with bulk shear values of 20 to 30 kt to result in limited coverage of severe storms. Overnight, the front is expected to continue to slip south into our region. As it does so, fog may develop, especially in the vicinity of the front. However, where exactly this front will end up by morning is still quite uncertain. Some models have it almost entirely south of Delaware by morning, though the majority of guidance appears to keep it near ILG and PHL. Given the progression we've seen so far today, I'm inclined to believe the further north solution will be correct. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Another short wave trough will be riding along the front (which should once again be stalled). There is some uncertainty with how much instability we will have if we see as persistent low clouds and fog as what has occurred today in the vicinity of the front in NY (and as mentioned above, where this front will stall is still very uncertain). None the less, at this point it looks like another round of showers and thunderstorms will be possible, mostly late afternoon through the evening. As for the risk of severe storms, the main threat will be south of the front, and will be mostly a wind and hail threat. Shear may be more limited tomorrow than today, especially south of the front where the highest instability will be. The main threat tomorrow however, looks like it will be a heavy rain and flooding threat. Along and south of the front, there could be several risk factors, including very high precipitable water values (above 2 inches) and a very deep warm cloud layer. There is potential, especially Monday evening, for training storms, since the mid and upper level flow will be almost parallel to the front. Held off on issuing a flash flood watch at this time given the uncertainty with where the front will be, and thus where the threat area will be. If the front stalls near ILG, then the main threat area will be over northern Delmarva and far southern NJ (Salem, Cumberland, Atlantic, and Cape May). && .LONG TERM /TUESDAY THROUGH SUNDAY/... Summary: Long term forecast was updated using the latest national blended guidance. No significant changes were made to the previously issued long term forecast. The medium range continues to look quite unsettled, with chances of strong convection and heavy rain multiple times through late Thursday. A stronger system and frontal boundary will clear the area by early Friday leading to at least a brief lull in the active and wet week ahead. Global guidance indicates much of the eastern CONUS will remain in quasi-zonal upper to mid-level flow through late Thursday with numerous shortwave troughs and perturbations propagating through the flow during that time. At the surface, a quasi-stationary frontal boundary will remain in place across the region generally near the northern part of the forecast area. This pattern will result in a few rounds of showers and storms through late Thursday. As typical with this type of pattern, global scale guidance does not handle the details of convective evolution of timing very well, neither do mesoscale model beyond about 24-36 hours. Therefore the timing, evolution, and strength of showers and storms remains uncertain through much of the long term at this time. That being said, a few rounds of convection during this time may bring the potential for strong to severe thunderstorm and/or flash flooding. The details on the evolution of the convection will be better resolved in the short/near term (24-48 hours) time period. By early Friday, a stronger system looks to push through the region ahead of a higher amplitude medium wave trough. This will bring an end to the active period we have ahead of us this week. Some chances for showers and/or storms appear to return into the weekend. As previously mentioned, most of the area will be in the vicinity of a weak frontal boundary with southerly to westerly flow along and south of it. This will result in dewpoints in the upper 60s to around 70 degrees and temps roughly within a few degrees of normal. Persistent, although intermittent, cloud cover will moderate temps such that night time lows will be relatively warm (mostly upper 60s) and daytime highs relatively cool (mostly low 80s) compared to climatological normals. Honestly not too bad considering the time of year! && .AVIATION /01Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of this afternoon...Mostly VFR conditions should continue. However, there remains a chance for showers and thunderstorms. The highest risk of TSRA is mostly from KRDG and KPNE southward. Southwesterly winds 10 to 15 kt should continue through the afternoon, though gusty and erratic winds are possible in the vicinity of thunderstorms this afternoon and evening. Tonight...Chances for storms continue for the first part of the evening. Additional showers and possibly a thunderstorm or two could develop behind the main line of convection, but coverage would likely be limited. After 06Z, once storms dissipate, there is a chance for localized BR to develop, especially for any areas that receive heavy rain this evening. Confidence in this occuring is quite low. Southwest winds near/below 10 kts becoming light and variable overnight. Monday...starting VFR. A chance for showers and thunderstorms returns after 18Z. MVFR and even IFR conditions will be possible with the afternoon showers and storms. Winds will be light and variable in the morning, becoming southwesterly 5 to 10 kt by the afternoon. Outlook... Monday night...IFR conditions with showers and thunderstorms possible especially through 06Z. Depending on if any terminals receive heavy rain, localized BR may again develop after 06Z. Winds are expected to become light and variable overnight. Tuesday through Thursday night...An unsettled and stormy pattern is expected through late week. Mainly VFR conditions are expected outside any showers and storms, however showers and storms may briefly lower conditions to sub-VFR at times. Winds generally from the west or south around 5-10 kts. High confidence on the overall pattern, but low confidence on timing of precipitation. && .MARINE... For the evening update, the SCA will be cancelled around 930 for the southern waters. The SCA was extended for another couple hours across the northern waters. Previous discussion... Seas will gradually diminish through the evening. The Small Craft Advisory will continue on the coastal waters through 10 PM EDT. Once seas drop below 5 ft, winds and seas should stay below SCA criteria tonight and tomorrow. However, strong winds will be possible in the vicinity of any thunderstorms both this evening and again Monday afternoon and evening. Outlook... Tuesday through Thursday night...Sub-advisory conditions are expected through the outlook period, however seas and winds may be high in and around scattered showers and thunderstorms through the period. Seas may build to 4-5 feet Thursday night. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>453. && Synopsis...Staarmann Near Term...Johnson/Kruzdlo Short Term...Johnson Long Term...Staarmann Aviation...Johnson/Staarmann Marine...Johnson/Kruzdlo/Staarmann
Hazardous weather outlook, Jun 16, 3:37 PM EDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 337 PM EDT Sun Jun 16 2019 NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-103-105-106-171945- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Ocean-Carbon-Monroe-Berks-Lehigh-Northampton- Western Montgomery-Upper Bucks-Lower Bucks- 337 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several chances of showers and storms exist through Thursday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-025-171945- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 337 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Some thunderstorms through this evening could be severe. The primary hazard is damaging winds. There is a moderate risk for the formation of dangerous rip currents through this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several chances of showers and storms exist through Thursday. There is potential for severe storms Monday. Heavy rain leading to flash flooding is possible Monday evening and the risk may increase Tuesday through Thursday should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021>023-027-PAZ070-071- 101-102-104-171945- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Cumberland- Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Eastern Montgomery- 337 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Some thunderstorms through this evening could be severe. The primary hazard is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several chances of showers and storms exist through Thursday. There is potential for severe storms Monday. Heavy rain leading to flash flooding is possible Monday evening and the risk may increase Tuesday through Thursday should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-171945- Eastern Monmouth-Coastal Ocean- 337 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a moderate risk for the formation of dangerous rip currents through this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several chances of showers and storms exist through Thursday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-171945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 337 PM EDT Sun Jun 16 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Wind gusts above 34 kt will be possible in the vicinity of any storms through this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Several chances of showers and storms exist through Thursday. There is potential for severe storms with strong winds and large hail Monday, primarily from the Great Egg Inlet and waters further south. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 16, 10:41 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD 1 W RITTENHOUSE SQUARE 39.95N 75.19W
06/16/2019 PHILADELPHIA PA DEPT OF HIGHWAYS
POOR-DRAINAGE FLOODING NEAR INTERSTATE 76
AND SOUTH STREET. LANE RESTRICTIONS IN
PLACE. TIME ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Jun 17, 12:27 AM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1227 AM EDT Mon Jun 17 2019 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-171100- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Gloucester-Camden- Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 1227 AM EDT Mon Jun 17 2019 ...Patchy dense fog through the overnight hours... Surface observations and webcams indicate locally dense fog has developed in eastern Pennsylvania and northern and central New Jersey. With light winds and increasingly humid conditions, the fog will likely continue through the overnight hours. If driving, expect rapid changes in visibility. Slow down, use low-beam headlights, and maintain extra distance from other vehicles. CMS
Special weather statement, Jun 17, 12:31 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1231 AM EDT Mon Jun 17 2019
DEZ001-NJZ016-021-170500-
New Castle-Salem-Cumberland-
1231 AM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN CUMBERLAND AND SOUTHWESTERN SALEM COUNTIES...
At 1231 AM EDT, a strong thunderstorm was located over Saint Georges,
or near Middletown, moving east at 35 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Middletown, Pennsville, Salem, Woodstown, Alloway, Quinton, Delaware
City, Greenwich, Saint Georges, Mount Pleasant, Hancocks Bridge,
Newport Meadows, Port Penn, Hope Creek, Bear, Glasgow and Odessa.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3944 7575 3956 7575 3965 7563 3966 7530
3937 7534
TIME...MOT...LOC 0431Z 274DEG 28KT 3953 7565
CMSSpecial weather statement, Jun 17, 1:01 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
101 AM EDT Mon Jun 17 2019
NJZ016-017-021-022-170530-
Salem-Cumberland-Atlantic-Gloucester-
101 AM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...NORTHERN
CUMBERLAND...EAST CENTRAL SALEM AND SOUTHEASTERN GLOUCESTER
COUNTIES...
At 101 AM EDT, a strong thunderstorm was located near Olivet, or 9
miles north of Bridgeton, moving east at 40 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Hammonton, Clayton, Buena, Woodstown, Alloway,
Newfield, Elmer, Shiloh, Franklinville, Olivet, Malaga, Seabrook
Farms, South Vineland, Rosenhayn, Folsom, Collings Lakes and
Centerton.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3941 7486 3947 7534 3965 7533 3964 7491
3961 7488 3964 7484 3964 7480
TIME...MOT...LOC 0501Z 275DEG 37KT 3956 7524
CMSSpecial weather statement, Jun 17, 1:41 AM EDT, 26 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 141 AM EDT Mon Jun 17 2019 NJZ020-022-027-170615- Ocean-Atlantic-Southeastern Burlington- 141 AM EDT Mon Jun 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES... At 141 AM EDT, a strong thunderstorm was located over Elwood-Magnolia, or 15 miles northeast of Vineland, moving east at 40 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Hammonton, Egg Harbor City, Weymouth, Port Republic, Bass River State Forest, Batsto, Elwood-Magnolia, New Gretna, Wading River, Mystic Island and Folsom. If outdoors, consider seeking shelter inside a building. LAT...LON 3951 7483 3964 7483 3967 7437 3953 7437 TIME...MOT...LOC 0541Z 267DEG 33KT 3956 7473 CMS
Special weather statement, Jun 17, 1:59 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
159 AM EDT Mon Jun 17 2019
NJZ020-022-025>027-170630-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
159 AM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 159 AM EDT, a strong thunderstorm was located over Port Republic,
or 13 miles north of Atlantic City, moving east at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Egg Harbor City, Tuckerton, Surf City, Port Republic, Bass River
State Forest, New Gretna, Wading River, Beach Haven West and Mystic
Island.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3942 7409 3952 7460 3963 7456 3967 7400
3952 7401
TIME...MOT...LOC 0559Z 270DEG 31KT 3955 7447
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:10 PM EDT | Special Weather Statement | PHI | Cumberland | 35 min |
| Jun 16, 9:17 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 28 min |
| Jun 16, 9:24 PM EDT | Special Marine Warning | PHI | 18 min | |
| Jun 16, 9:33 PM EDT | Special Weather Statement | PHI | Salem | 27 min |
| Jun 16, 9:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 33 min |
| Jun 16, 9:55 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jun 16, 10:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 17, 12:31 AM EDT | Special Weather Statement | PHI | Salem | 29 min |
| Jun 17, 1:01 AM EDT | Special Weather Statement | PHI | Gloucester | 29 min |
| Jun 17, 1:09 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 36 min |
| Jun 17, 1:26 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 31 min |
| Jun 17, 1:27 AM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 17, 1:41 AM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jun 17, 1:59 AM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jun 17, 2:02 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 17, 2:35 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 40 min |
| Jun 17, 3:02 AM EDT | Special Weather Statement | PHI | Monmouth | 13 min |
| Jun 17, 3:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 17, 3:51 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 47 hr |
| Jun 17, 4:48 AM EDT | Special Weather Statement | PHI | Atlantic | 27 min |
| Jun 17, 6:48 PM EDT | Special Weather Statement | PHI | Gloucester | 42 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.